# SDR 2008UALA03821

- Difficulty date: July 10, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 28,072 hours, 3,650 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 15441007
- Condition: Faulty
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG01- LATCHED INITIAL CLIMB MODE DEPENDENT; FLAPERON POWER CONTROL UNIT (LEFT OUTBOARD) DOES NOT FOLLOW COMMAND.  DB-PRIMARY FLIGHT COMPUTER (RIGHT) MSG-2710301 LATCHD IC MODE.  *S/D*  FOUND FLAPERON POWER CONTROL UNIT FAULTY.  REPLACED LEFT O/B FLAPERON POWER CONTROL UNIT PER MM 27-11-12 PG 401.  RIG AND OPS CK GOOD PER MM 27-11-00 PG 501.  AC OK FOR SERVICE.
